# SDR FXTA202411115001

- Difficulty date: October 15, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N241BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5208
- Aircraft time: 9,906 hours, 21,075 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: S26254
- Condition: Failed
- Location: Pitot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PITOT MAST HEATING ELEMENT FAILED
